# SDR JGVR20201120001

- Difficulty date: November 20, 2020
- Submitted: November 20, 2020
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N375QS
- Make and model: Cessna 680A
- Aircraft serial: 6800230
- Aircraft time: 11,336 hours, 7,433 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 11 AREAS OF VERIFIED CORROSION ON E-EXIT OUTER SKIN.  FOUND DURING TASK 52-20-00-2202 FOUND 4 ADDITIONAL SPOTS OF VERIFIED CORROSION UNDERNEATH CONTOUR RINGS OF THE E-EXIT.
